Connections of order r
Annales Polonici Mathematici, Tome 34 (1977) no. 1, pp. 69-83
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_34_1_69_83,
author = {Jacek Gancarzewicz},
title = {Connections of order r},
journal = {Annales Polonici Mathematici},
pages = {69--83},
year = {1977},
volume = {34},
number = {1},
doi = {10.4064/ap-34-1-69-83},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-34-1-69-83/}
}
Jacek Gancarzewicz. Connections of order r. Annales Polonici Mathematici, Tome 34 (1977) no. 1, pp. 69-83. doi: 10.4064/ap-34-1-69-83
Cité par Sources :